Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I have just started to have a popping sensation in

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1983
Answered : 916 Questions
Question
I have just started to have a popping sensation in my right thumb. From looking around the web, I think it may be trigger finger or in this case trigger thumb. I am a 67 year old female who has had a kidney transplant in 2010. I lost kidney function due to polycystic kidney disease. My mother died of pkd at age 50. Since taking the immunosuppressive drugs, I have developed type 2 diabetes.
My kidney is normal. My creatine is followed regularly and is 1.0.
Wed, 7 Feb 2018 in Bones, Muscles and Joints
 
 
Answered by Dr. Gopal Goel 12 minutes later
Brief Answer:
Apeears to be trigger thumb only.

Detailed Answer:
Hi I am Dr Gopal Goel Orthopedic Surgeon.

By what you have described , it appears to me that you are suffering from Trigger thumb only.
Since you had been operated for kidney( Transplant) , I would suggest only acetaminophen as pain killers, and do local heat therapy + local application of analgesic cream. If you do not feel any relief then it is better to go for local steroid injection. Local Steroid is very unlikely to affect kidneys or diabetes.

I hope to have been of help. Please feel free to ask any other question.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor